Health knowledge made personal
WellPage for Droperidol
+ Bookmark › Share
Go
Search posts:

Droperidol - Articles

Cardiac Arrest – Torsades de pointes – not just droperidol – not just theoretical by David Smith, MD Posted Mon 05 Oct 2009 10:03pm Many antipsychotics have been associated with prolongation of the QT interval.   The package insert for olanzapine (Zyprexa), a popular antipsychotic marketed by Eli Lilly and Company, notes that “in pooled studies of adults … there were no significant differences between olanzapine and placebo in the proportion of patients experiencing potenti ... Read on »
The History of My Headaches by Banner Patient ExpertFacebook Posted Wed 10 Jun 2009 12:17am I got my first migraine when I was 15. I didn't know what it was. My mom took me to the emergency room, where they ran a bunch of tests (CT scan, blood work, spinal tap, etc.) and then just loaded me up with narcotics and sent me home. I spent 2 weeks on the couch in the basement where it was dark and quiet until the pain went away. That initial ... Read on »
Altered Mental Status, possible ingestion. What does the ECG show? by Stephen Smith Posted Mon 15 Aug 2011 9:09am A middle aged man was heard to be falling in his apartment.  He was found very agitated, intermittently screaming (and on presentation was intermittently roaring like a lion).  There was no apparent etiology.  He required 10 mg of droperidol for sedation.  He underwent an ECG as a routine part of the evaluation of possible ingestion:  ... Read on »
a doctor voluntarily took an antipsychotic drug by kim m. Posted Fri 17 Apr 2009 12:41am Thanks to Beyond Meds for posting this very interesting story. And I say interesting for a number of reasons. One, whenever a doctor would deny the side effects I was experiencing from Seroquel or Abilify, I wanted to say, “Have you tried it?” Two, after my swain learned of my horrible experiences with Seroquel he took 1/4 of the dose I used ... Read on »
AKATHISIA by Neo-Conduit Patient Expert Posted Fri 08 May 2009 11:40pm While hospitalised in January I experienced a nasty phenomenon on top of all the other garbage I was dealing with.*shudder* its horrrible to even think about it. I was already on Cyclazine and Ondansitron for nausea and vomiting. I should have had a nasal gastric tube in, but I couldnt tolerate the procedure. Every time the nurse mentioned me ha ... Read on »
Dangerous drugs which have still not been banned in India ! by Dr. Aniruddha M. Medical Doctor Posted Tue 18 Nov 2008 12:17am Someone emailed me this disconcertingly large list of dangerous drugs , which are banned in the US, but are still available in India Don't use them ! *****ANALGIN:*** This is a pain-killer.* Reason for ban:* Bone marrow depression. ***Brand name:* Novalgin ___________________________________________________________ ***** ... Read on »
Tricks of the trade: Chemical sedation options by Michelle Lin Medical Doctor Posted Wed 17 Mar 2010 12:00am You walk into a room where a patient is screaming and thrashing about in his/her gurney from some stimulant abuse. PCP, cocaine, methamphetamine... or all of the above. When the number of people (police officers, security guards, nurses) is greater than the patient's pupil size, you KNOW that you'll need some chemical sedation. What in ... Read on »

Related Searches